# SDR VNAA2017061211101

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 2,665 hours, 2,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN, RIGHT A/C PACK UNTROLLABLE. THE RIGHT PACK HEATED TO 89C AND THE CREW COOLED OFF VIA MANUAL MODE THEN SELECTING  BACK TO AUTO MODE THE PACK THEN INCREASED TEMP AND FILLED THE CABIN WITH SMOKE.
